MAUDE Adverse Event Report: SYNCARDIA SYSTEMS, LLC SYNCARDIA FREEDOM ONBOARD BATTERY

SYNCARDIA SYSTEMS, LLC SYNCARDIA FREEDOM ONBOARD BATTERY
Catalog Number P/N 295025-001
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per hospital staff, one of the onboard freedom driver batteries that came in the discharge kit has the issue where it shows as being fully charged but will not turn on a driver.The issue is with battery sn (b)(6).Battery not in patient use at time of complaint.

Brand Name
SYNCARDIA FREEDOM ONBOARD BATTERY
Common Device Name
BATTERY
Manufacturer (Section D)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer (Section G)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer Contact
michael larsen
1992 e silverlake road
tucson, AZ 85713
5205451234
MDR Report Key24379352
Report Number3003761017-2026-00102
Device Sequence Number21462241
Product Code LOZ
UDI-Device Identifier00858000003084
UDI-Public(01)00858000003084
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP/N 295025-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown